# SDR MZZA96113

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON AFT CARGO COMPARTMENT BS 1130 FRAME LOWER CHORD FLANGE BETWEEN STRINGER 29R AND STRINGER 30.  THE CORRODED FRAME WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-10-4 FIGURE 11.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 814925.  (SEQ NR 01255)  (M)
